# SDR CA190807001

- Difficulty date: August 3, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Bolt
- Condition: Missing
- Location: Feathering Pump
- Part time: 20,015 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REJECTED T.O DUE TO #1 LOW OIL PRESSURE INDICATION. MAINTENANCE FOUND OIL LEAK FORM THE #1 ENGINE, SPECIFICALLY FROM THE FEATHERING PUMP. OIL PUMP COVER WAS MISSING A BOLT CAUSE THE OIL LEAK. (TC# 20190807001)
